# SDR ASAA2022033038059

- Difficulty date: March 30, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737
- Aircraft serial: 30016
- Aircraft time: 68,950 hours, 27,652 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A201124
- Part serial: 00675
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE R/H H-STAB LOWER SKIN BETWEEN STAB. STA. 92.70 - 101.90.CRACK IS APROX 1.46" LONG. ENDS OF CRACK MARKED. GROUNDED - YES. REMOVED DAMAGE FROM R/H HORIZONTAL LOWER SKIN STA 92.70 - 101.90. PERFORMED HFEC OF DAMAGE CUTOUT,NO DEFECTS NOTED. FABRICATED REPAIR PARTS USING 2024-T3.071" CLAD PO#991871.1 AND 2024-T3 .100" CLAD PO#1015924.1. FABRICATED, LOCATED & DRILLED AND TREATED ALL REPAIR PARTS AND INSTALLED. ALL WORK PERFORMED IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11.RH HORIZONTAL LE REMOVED AND INSTALLED PER ASA B737-900 AMM 27-41-21. THIS IS A CAT B REPAIR WITH A 56,000 CYCLE THRESHOLD.
